# SDR UALA2010081602994

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 34,959 hours, 4,268 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Panel
- Part number: 285W00115
- Part serial: 41
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CSCP WON'T GO INTO ALL TEST MODE.  REPLACED CSMU, NO HELP.  NEED TO CHECK SW CONFIG OF THE CSMU.  THE CSCP KEPT SHOWING NO RESPONSE FROM THE CSMU, BEFORE AND AFTER CSMU REPLACEMENT.  REPLACED CSCP.
